Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 39, NWS Grand Rapids, MI

August 26, 2018Kent County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 26, 2018, 10:18 PM EDT for Kent County, Michigan. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2018, 10:18 PM EDT (02:18 UTC)
Expired
Aug 26, 2018, 11:26 PM EDT
In force
68 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Kent County, MI

The radar

The Grand Rapids radar (KGRR), 31 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 10:40 PM EDTTSTM WND DMG2 Se Belmont, MIA TREE DOWN AS WELL AS SOME LIMBS DOWN BY VERSLUIS LAKE. TIME IS ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2018-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2018-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1360 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

840 
WUUS53 KGRR 270218
SVRGRR
MIC081-270345-
/O.NEW.KGRR.SV.W.0039.180827T0218Z-180827T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
1018 PM EDT SUN AUG 26 2018

The National Weather Service in Grand Rapids has issued a

* Severe Thunderstorm Warning for...
  Northern Kent County in southwestern Michigan...

* Until 1145 PM EDT.

* At 1017 PM EDT, a severe thunderstorm was located near
  Coopersville, or 14 miles northwest of Grand Rapids, moving east at
  35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Kent City around 1020 PM EDT.
  Sparta around 1025 PM EDT.
  Walker around 1030 PM EDT.
  Cedar Springs and Comstock Park around 1035 PM EDT.
  Rockford, Northview and Belmont around 1040 PM EDT.
  Forest Hills around 1045 PM EDT.
  Cannonsburg around 1050 PM EDT.
  Grattan around 1055 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4329 8579 4329 8531 4297 8531 4303 8579
TIME...MOT...LOC 0217Z 283DEG 32KT 4311 8585 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

LAURENS
2 follow-up statements
104 
WWUS53 KGRR 270306
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1106 PM EDT SUN AUG 26 2018

MIC081-270345-
/O.CON.KGRR.SV.W.0039.000000T0000Z-180827T0345Z/
Kent MI-
1106 PM EDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN KENT COUNTY...

At 1105 PM EDT, severe thunderstorms were located along a line 
extending from west of Greenville to near Cannonsburg, moving east 
at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Northview...           Forest Hills...        Grattan...
Cannonsburg...         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have a history of knocking down large trees and causing 
numerous power outages. For your protection move to an interior room 
on the lowest floor of a building.

&&

LAT...LON 4329 8531 4297 8531 4300 8558 4329 8546
TIME...MOT...LOC 0305Z 271DEG 30KT 4322 8533 4304 8545 

HAIL...<.75IN
WIND...60MPH
 
$$

CAS
376 
WWUS53 KGRR 270326
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1126 PM EDT SUN AUG 26 2018

MIC081-270336-
/O.CAN.KGRR.SV.W.0039.000000T0000Z-180827T0345Z/
Kent MI-
1126 PM EDT SUN AUG 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KENT COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms in southern Kent County.

LAT...LON 4329 8531 4297 8531 4300 8558 4329 8546
TIME...MOT...LOC 0324Z 283DEG 32KT 4318 8511 4300 8523 

$$

CAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 7:54 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 26, 7:54 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
754 PM EDT Sun Aug 26 2018

LATEST UPDATE...
Update/Aviation

.SYNOPSIS...
Issued at 313 PM EDT Sun Aug 26 2018

Several rounds of nocturnal thunderstorms are possible starting
tonight lasting through Wednesday morning.  Areas north of I-96 have
the best chance of seeing thunderstorms tonight and Monday night
with area wide activity possible Tuesday night and into Wednesday.
While localized severe weather is possible each night (damaging wind
gusts to 60 mph and 1" hail), very heavy rainfall and localized
flooding are the greatest concerns. Dry conditions are then expected
by the end of the workweek.

&&

.UPDATE...
Issued at 754 PM EDT Sun Aug 26 2018

I have increased the POP and QPF over our northern two rows of
counties tonight since run after run of the HRRR continues to
show an area of 2 to 4" of rain near and north of Route 10
tonight. There is good 1000/850 moisture transport into that area
and 1000/700 thickness pattern supports this idea. I am concerned
about that much rain but it has been dry in that area so at this
point I am not planning on issuing a flood advisory. Still this
will have to be watched as this area may see storm after storm go
over the same area. Areas near and south of I-96 should for the
most part stay dry tonight.

I am planning on letting the marine fog advisory end as
scheduled at 8 pm. Seems the fog is lifting out of that area.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 313 PM EDT Sun Aug 26 2018

As a shortwave trough embedded within broad southwesterly flow aloft
moves northeast into the Great Lakes, all eyes will be on convective
trends this afternoon across portions of Iowa, Minnesota, Wisconsin,
and perhaps as far south as northern Illinois. Several clusters are
already ongoing as of this writing but everything so far has been
relatively unorganized. Surprisingly, the 12Z suite of numerical
model guidance (e.g. HREF ensemble, SREF [derivative of the NAM],
various WRFs and iterations of the HRRR, etc.) all agree that
whatever develops upstream will move into northern Lower Michigan
overnight, specifically north of a line from Stony Lake to Mount
Pleasant. Frankly I have no reason to disagree. However, a slight
shift south is definitely in the realm of possibility. So, we'll
say areas north of I-96 have the best shot of seeing activity
tonight.

Forecast MUCAPE >2000 J/kg and 0-6 km bulk shear suggests that the
storms will become increasingly organized upstream of our area this
evening with an east/northeastward propagation (e.g. 0-1 km shear
vectors will be orientated east/northeast). The linear nature of
expected convection suggests that strong to locally severe winds
are possible with a lesser threat of hail in individual "pulsey"
cores. If the clusters become somewhat staggered--that is, one
leads the pack--the interaction of the expected orientation and
magnitude of the low- level jet overnight with a potentially west-
to-east orientated outflow boundary will promote rearward off-
boundary development (e.g. training convection; see Peters and
Schumacher [2014] in MWR Vol. 142). Interestingly several
numerical models suggest such a scenario with a west-to-east swath
of very heavy rainfall (2-4"+) by midday Monday. In fact, the
HREF 24-hr ensemble localized probability-matched mean rainfall
shows a swath of 2-3" across northern Lower Michigan tonight,
demonstrating the agreement among various CAMS in the placement
and occurrence of heavy rain. So, we have high confidence that
there will be a narrow swath of very heavy rain tonight somewhere
in lower Michigan most likely north of a line from Stony Lake to
Mount Pleasant.

Elsewhere across lower Michigan, dry conditions are expected
overnight but patchy fog is possible. Surface winds at/above 5 kts
overnight should limit both the spatial extent and intensity of the
fog compared to this morning.

By late Monday morning, the expectation is for any remaining
convection to wane as the low-level jet weakens and veers west. A
period of dry weather is then expected in lower Michigan before we
do it all over again Monday night and into Tuesday. A similar
regime appears possible with one or two clusters of strong to
severe convection propagating into lower Michigan aided by a
southerly low- level jet. There does seem to be a signal that the
convection will be decaying this time around, but again areas
north of I-96 (and especially north of a line from Stony lake to
Mount Pleasant) are favored for repeated activity. Depending on
how much rain falls tonight, localized flooding may become an
issue north of I-96 especially if the same areas are hit (see the
hydrology discussion below).

Then, we get to do it -again- on Tuesday and Tuesday night.
However, development Tuesday seems like it'll be tied to a
southward-drifting outflow boundary/effective warm front
originating from activity from the nights before. Indeed,
development may occur right overhead Tuesday afternoon/evening
with both severe weather and heavy rainfall possible. We'll leave
it at that for now.

So, to summarize, repeated rounds of storms are expected starting
tonight and lasting through early Wednesday favoring areas north of
I-96 through early Tuesday. While locally strong winds and hail
are possible, the main threat is heavy rainfall and flooding where
the convective complexes train.

.LONG TERM...(Wednesday through Sunday)
Issued at 313 PM EDT Sun Aug 26 2018

Model guidance has started to hint at the development of a low
pressure system on Wednesday along the effective warm front draped
along our area. Given the dependency on convection basically
tonight through Wednesday and associated uncertainties, I have
very low confidence that a low will actually develop. However, it
is still worth noting that Wednesday may be wet. Thereafter, a high
pressure system is expected to slide into the Great Lakes by
Thursday and last into the first portion of the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 754 PM EDT Sun Aug 26 2018

Currently all TAF sites are VFR and more than likely will stay so
till at least 03z or so. There is an area of convection over
eastern WI moving toward Lake Michigan as I write this. All
indications are the storms will mostly stay north of our TAF
sites. However I am concerned about MKG so I did bring the storms
into that area in the 04z to 08z time frame. It is possible the
convection from the WI line would get there sooner, so I will
continue to watch this.

Otherwise it should stay largely VFR into Monday evening. Most of
the convection will be north of our TAF sites through Monday
evening. Low level wind shear is expected at the MKG and GRR taf
sites due to the position of the mid-level jet to those TAF sites.

&&

.MARINE...
Issued at 313 PM EDT Sun Aug 26 2018

Areas of dense fog will continue this afternoon across portions of
Lake Michigan. Southerly winds are then expected to increase to 20-
25 kts tonight and to 25-30 kts Monday night. A few gusts to 30 kts
are possible on Monday night. Waves will accordingly increase to 3-5
ft toward daybreak tomorrow, and then 4-7 ft overnight into Tuesday.
While waves will start to relax during the day on Tuesday, an
increase in wave heights is possible on Wednesday in the wake of a
front.

All in all, very hazardous boating and swimming conditions are
expected through midweek. Remember...

  - Stay dry when waves are high!

  - Stay clear of the pier (including on walkways as waves can
    still knock you off)!

&&

.HYDROLOGY...
Issued at 313 PM EDT Sun Aug 26 2018

A favorable pattern for heavy rainfall is setting up through Tuesday
night that will likely lead to rises on area rivers and streams
particularly near and north of I-96. Antecedent conditions are drier
across this region (mainly near/west of US 131, where a Moderate
Drought is in place) as compared to other regions across central and
southern Lower Michigan. As a result, rainfall will initially get
soaked into the soil pretty rapidly. However, successive rounds of
primarily nocturnal convection could saturate soils enough to lead
to significant rises on smaller rivers and streams.

Main stem rivers like the Muskegon River have plenty of capacity for
runoff at this point, with Evart currently sitting around the 20th
percentile for streamflow. The Pere Marquette is currently near
normal, with flows only around a foot at Scottville, which is a site
that requires a significant amount of rain to flood. Similarly, the
White River at Whitehall has a wide capacity to take on significant
rain at this point with flows around the 55th percentile.

If any of these sites get a few inches of rainfall through Monday
morning and then were to get significant additional rain Monday
night into Tuesday morning and beyond, it is conceivable that
flooding would be a problem. Shy of this happening, the rivers will
likely still rise (possibly quite a bit) but hold below flood
stage.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from 4 AM EDT Monday through Tuesday
     morning for MIZ037-043-050-056-064-071.

LM...Small Craft Advisory from 4 AM Monday to 8 AM EDT Tuesday for
     LMZ844>849.

     Dense Fog Advisory until 8 PM EDT this evening for LMZ846>848.

&&

UPDATE...WDM
SYNOPSIS...Borchardt
SHORT TERM...Borchardt
LONG TERM...Borchardt
AVIATION...WDM
HYDROLOGY...Hoving
MARINE...Borchardt
Hazardous weather outlook, Aug 26, 8:00 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
800 PM EDT Sun Aug 26 2018

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280000-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
800 PM EDT Sun Aug 26 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

Thunderstorms are expected tonight, mostly north of Interstate
96. Some of these storms may have gusty, damaging winds and large
hail. Areas near and north of Route 10 may see locally heavy
rainfall in excess of 2 inches and this may cause some local
flooding problems.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Rounds of thunderstorms are expected Monday through early
Wednesday. Severe weather and excessive rainfall are possible,
mainly north of Interstate 96 on Monday and Monday night, and
areawide on Tuesday and Tuesday night. Heat indices will reach
the lower to mid 90s Monday and Tuesday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from time to time starting
tonight and continuing through Tuesday night.

LMZ844>849-280000-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
800 PM EDT Sun Aug 26 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

 Winds and waves will increase late tonight, leading to hazardous
conditions for small craft. Thunderstorms are expected tonight.
Some of these storms may produce winds in excess of 40 kts and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds and waves will be hazardous to small craft, swimmers, and
anyone venturing out on piers Monday into Tuesday. Rounds of
thunderstorms are expected Monday through early Wednesday. Severe
storms are possible, mainly north of Grand Haven on Monday and
Monday night, and over all of Lake Michigan on Tuesday and Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from time to time starting
tonight and continuing through Tuesday night.

wdm

In the hours before

Special weather statement, Aug 26, 8:55 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
855 PM EDT SUN AUG 26 2018

MIZ037-043-270200-
Oceana MI-Mason MI-
855 PM EDT SUN AUG 26 2018

...SIGNIFICANT WEATHER ADVISORY...

At 855 PM EDT, Doppler radar was tracking a strong thunderstorm
near Hart moving east at 40 mph.

Wind gusts around 50 mph with downed tree limbs will be possible with
this storm.

This strong thunderstorm will be near...
  Elbridge around 900 PM EDT.
  Crystal Valley around 905 PM EDT.
  Walkerville around 910 PM EDT.
  Colfax and Custer around 915 PM EDT.
  Walhalla around 920 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4417 8604 4353 8605 4353 8643 4360 8653
      4365 8654 4375 8646 4380 8643 4394 8645
      4393 8643 4394 8643 4394 8644 4395 8644
      4395 8646 4397 8646 4403 8651 4406 8651
      4412 8643 4418 8639
TIME...MOT...LOC 0055Z 248DEG 34KT 4376 8636

LAURENS
Local storm report, Aug 26, 9:22 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
922 PM EDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     5 SW WHITEHALL          43.37N 86.42W
08/26/2018  M49 MPH          MUSKEGON           MI   MESONET

            THE WIND WAS 39 MPH WITH GUSTS TO 49 MPH.

&&

WH
Local storm report, Aug 26, 9:39 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
939 PM EDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND DMG     1 E MONTAGUE            43.41N 86.35W
08/26/2018                   MUSKEGON           MI   LAW ENFORCEMENT

            POCKETS OF POWER OUTAGES REPORTED IN
            WHITEHALL AND MONTAGUE. THE TIME WAS
            ESTIMATED FROM RADAR.

&&

WH
Local storm report, Aug 26, 9:43 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
943 PM EDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TSTM WND DMG     2 ENE WHITEHALL         43.41N 86.32W
08/26/2018                   MUSKEGON           MI   LAW ENFORCEMENT

            TREE REPORTED DOWN ON US-31 NEAR COLBY ROAD.

&&

WH
Local storm report, Aug 26, 9:46 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
946 PM EDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     2 NE MONTAGUE           43.43N 86.34W
08/26/2018                   MUSKEGON           MI   LAW ENFORCEMENT

            TREE REPORTED DOWN ON US-31 NEAR WALSH ROAD.

&&

WH
Local storm report, Aug 26, 10:09 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1009 PM EDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     1 ESE REEMAN            43.44N 85.99W
08/26/2018  M53 MPH          NEWAYGO            MI   AWOS

&&

WH

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:02 PM EDTSpecial Marine WarningGRR118 min
Aug 26, 8:55 PM EDTSpecial Weather StatementGRRMason, Oceana65 min
Aug 26, 9:02 PM EDTSevere Thunderstorm WarningGRRMuskegon88 min
Aug 26, 9:38 PM EDTSevere Thunderstorm WarningGRRNewaygo61 min
Aug 26, 9:53 PM EDTSevere Thunderstorm WarningGRROttawa67 min
Aug 26, 10:21 PM EDTSpecial Weather StatementGRRMecosta, Montcalm54 min
Aug 26, 10:54 PM EDTSpecial Weather StatementGRRKent51 min
Aug 26, 11:00 PM EDTSpecial Weather StatementGRRIsabella60 min
Aug 26, 11:05 PM EDTSpecial Weather StatementGRRIonia115 min
Aug 26, 11:13 PM EDTSpecial Weather StatementGRRGratiot92 min
Aug 27, 12:08 AM EDTSpecial Marine WarningGRR2 hr
Aug 27, 1:30 AM EDTSpecial Marine WarningGRR106 min
Aug 27, 2:02 AM EDTSpecial Weather StatementGRROttawa88 min
Aug 27, 2:17 AM EDTSevere Thunderstorm WarningGRRAllegan27 min
Aug 27, 2:28 AM EDTSpecial Marine WarningGRR58 min
Aug 27, 4:34 AM EDTSpecial Marine WarningGRR116 min
Aug 27, 4:59 AM EDTSpecial Weather StatementGRRMuskegon2 hr
Aug 27, 5:13 AM EDTAreal Flood AdvisoryGRRMuskegon6 hr
Aug 27, 5:36 AM EDTSpecial Weather StatementGRRKent54 min
Aug 27, 6:06 AM EDTAreal Flood AdvisoryGRRKent6 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.